Research Repository

Inequalities for the p-Angular Distance in Normed Linear Spaces

Dragomir, Sever S (2007) Inequalities for the p-Angular Distance in Normed Linear Spaces. Research report collection, 10 (Supp).

[img] Text
pAngular.pdf

Download (268kB)

Abstract

New upper and lower bounds for the p-angular distance in normed linear spaces are given. Some of the obtained upper bounds are better than the corresponding results due to L. Maligranda recently established in the paper [Simple norm inequalities, Amer. Math. Monthly, 113(2006), 256-260].

Item Type: Article
Uncontrolled Keywords: normed linear spaces, angular distance, norm inequalities
Subjects: FOR Classification > 0101 Pure Mathematics
Collections > Research Group in Mathematical Inequalities and Applications (RGMIA)
Depositing User: Research Group in Mathematical Inequalities and Applications
Date Deposited: 10 Feb 2012 04:30
Last Modified: 24 May 2013 04:12
URI: http://vuir.vu.edu.au/id/eprint/18007
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar